MAUDE Adverse Event Report: NEOMEND INC -2953195 PROGEL PLEURAL AIR LEAK SEALANT; SEALANT, POLYMERIZING

NEOMEND INC -2953195 PROGEL PLEURAL AIR LEAK SEALANT; SEALANT, POLYMERIZING
Catalog Number PGPS002
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Codes Pulmonary Emphysema (1832); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/07/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As reported, patient had subcutaneous emphysema post usage of progel.Based on the information provided, no conclusions can be made as to the degree to which the progel used in the procedure may have caused or contributed to the postoperative complication.No lot number has been provided; therefore, a review of the manufacturing records is not possible.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.".
 
Event or Problem Description
As reported, the surgeon responded to the sales rep's follow up on her experience using the product progel.The surgeon explained that during the summer in 2024 after use of progel she had a patient who post operatively experienced subcutaneous emphysema.The surgeon did not provide any more detail about the specific case.
 
Additional Manufacturer Narrative
As reported, the patient developed subcutaneous emphysema post usage of progel.The subject device was not returned for evaluation.The most probable cause me be the inadvertently clogging of a tube by the surgeon.Based on the information provided, no conclusion can be made as to what if any extent the progel caused or contributed to post operative subcutaneous emphysema.Addendum: h11: this supplemental mdr is submitted to correct the describe event or problem, imdrf annex e and imdrf annex b code.The adverse reactions section of the instructions-for-use, supplied with the device identifies subcutaneous emphysema as a possible complication.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported, progel clogged a tube, and the patient ended up having significant subcutaneous emphysema.The surgeon explained that during the summer in (b)(6) 2024 after use of progel she had a patient who post operatively experienced subcutaneous emphysema.The surgeon did not provide any more detail about the specific case.

Brand Name
PROGEL PLEURAL AIR LEAK SEALANT
Common Device Name
SEALANT, POLYMERIZING
Manufacturer (Section D)
NEOMEND INC -2953195
60 technology drive
irvine CA 92618
Manufacturer (Section G)
NEOMEND INC -2953195
60 technology drive
irvine CA 92618
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key21211619
Report Number1213643-2025-00017
Device Sequence Number19785747
Product Code NBE
UDI-Device Identifier00801741010026
UDI-Public(01)00801741010026
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P010047
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberPGPS002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2025
Supplement Date Received by Manufacturer02/20/2025
Initial Report FDA Received Date01/22/2025
Supplement Report FDA Received Date02/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown